# SDR AUS20030372

- Difficulty date: March 25, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Failed
- Location: Rudder Tab
- Part time: 54,371 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER TRIM ACTUATOR FAILED.
